# SDR ASAA0080228

- Difficulty date: March 24, 2000
- Submitted: July 11, 2000
- Operation: Air carrier
- Aircraft: N968AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53016
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6011779
- Condition: Discharged
- Location: Lt Overwing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING 30K CHECK, THE LEFT AND RIGHT OVERWING EVACUATION LIGHTS WERE FOUND INOPERATIVE.  REPLACED RELAY R2-271 AND EMERGENCY EXIT LIGHT POWER SUPPLY, LIGHTS OPERATED NORMALLY.  (M)
